Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 19, Number 1
HTML articles powered by AMS MathViewer

Symmetrizing kernels and the integral equations of first kind of classical potential theory
James Lucien Howland PDF
Proc. Amer. Math. Soc. 19 (1968), 1-7
Permutations by number of rises and successions
D. P. Roselle PDF
Proc. Amer. Math. Soc. 19 (1968), 8-16
An abstract oscillation theorem
Kurt Kreith PDF
Proc. Amer. Math. Soc. 19 (1968), 17-20
Convexity and minimal Gerschgorin sets
B. W. Levinger PDF
Proc. Amer. Math. Soc. 19 (1968), 21-25
On minimal separating collections
Gezalel Peleg PDF
Proc. Amer. Math. Soc. 19 (1968), 26-30
Imbedding closed Riemann surfaces in $C^{n}$
K. V. Rajeswara Rao PDF
Proc. Amer. Math. Soc. 19 (1968), 30-32
On the strong $(L)$ summability of Fourier series
B. Deokinandan PDF
Proc. Amer. Math. Soc. 19 (1968), 33-37
The Osgood-Taylor-Carathéodory theorem
Maynard G. Arsove PDF
Proc. Amer. Math. Soc. 19 (1968), 38-44
The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods
B. Kwee PDF
Proc. Amer. Math. Soc. 19 (1968), 45-49
A note on the characteristic numbers of linear systems of differential-difference equations
John Abramowich PDF
Proc. Amer. Math. Soc. 19 (1968), 50-54
Generalized eigenfunctions of the Laplace operator and weighted average property
Anil Kumar Bose PDF
Proc. Amer. Math. Soc. 19 (1968), 55-62
$n$th roots of operators
M. R. Embry PDF
Proc. Amer. Math. Soc. 19 (1968), 63-68
The functional equation $f(xy)+f(xy^{-1})=2f(x)f(y)$ for groups
Pl. Kannappan PDF
Proc. Amer. Math. Soc. 19 (1968), 69-74
Titchmarsh’s convolution theorem on groups
Benjamin Weiss PDF
Proc. Amer. Math. Soc. 19 (1968), 75-79
Functions whose Fourier series converge for every change of variable
Casper Goffman and Daniel Waterman PDF
Proc. Amer. Math. Soc. 19 (1968), 80-86
A theorem on intermediate reducibilities
T. G. McLaughlin PDF
Proc. Amer. Math. Soc. 19 (1968), 87-90
Functions of several self-adjoint operators
Michael E. Taylor PDF
Proc. Amer. Math. Soc. 19 (1968), 91-98
Complete recursively enumerable sets
A. H. Lachlan PDF
Proc. Amer. Math. Soc. 19 (1968), 99-102
An effective operator, continuous but not partial recursive
Paul R. Young PDF
Proc. Amer. Math. Soc. 19 (1968), 103-108
A Cameron-Martin translation theorem for a Gaussian measure on $C(Y)$
J. D. Kuelbs PDF
Proc. Amer. Math. Soc. 19 (1968), 109-114
On three basic results in the theory of stationary point processes
M. R. Leadbetter PDF
Proc. Amer. Math. Soc. 19 (1968), 115-117
Limit of a sequence of functions with only countably many points of discontinuity
Charles Tucker PDF
Proc. Amer. Math. Soc. 19 (1968), 118-122
The equation $(I-S)g=f$ for shift operators in Hilbert space
Richard Rochberg PDF
Proc. Amer. Math. Soc. 19 (1968), 123-129
Differentiability almost everywhere of functions of several variables
G. V. Welland PDF
Proc. Amer. Math. Soc. 19 (1968), 130-134
Fractional differentiation of functions with lacunary Fourier series
G. V. Welland PDF
Proc. Amer. Math. Soc. 19 (1968), 135-141
A property of free Boolean algebras
Alfred Horn PDF
Proc. Amer. Math. Soc. 19 (1968), 142-143
A Schroeder-Bernstein theorem for projections
Arnold Lebow PDF
Proc. Amer. Math. Soc. 19 (1968), 144-145
On the Fourier inversion theorem for $R^{1}$
Ian Richards PDF
Proc. Amer. Math. Soc. 19 (1968), 145
Ten axioms for three dimensional Euclidean geometry
Lino Gutiérrez-Novoa PDF
Proc. Amer. Math. Soc. 19 (1968), 146-152
Piercing a disk along a cellular set
D. R. McMillan PDF
Proc. Amer. Math. Soc. 19 (1968), 153-157
The total group of a graph
Mehdi Behzad and Heydar Radjavi PDF
Proc. Amer. Math. Soc. 19 (1968), 158-163
The value of $J$ at a Samelson product
George McCarty PDF
Proc. Amer. Math. Soc. 19 (1968), 164-167
On totally paracompact metric spaces
A. Lelek PDF
Proc. Amer. Math. Soc. 19 (1968), 168-170
On bounded domains
K. Srinivasacharyulu PDF
Proc. Amer. Math. Soc. 19 (1968), 171-173
On semiconnected mappings of topological spaces
John Jones PDF
Proc. Amer. Math. Soc. 19 (1968), 174-175
Another generalization of Brouwer’s fixed point theorem
David Henderson and G. R. Livesay PDF
Proc. Amer. Math. Soc. 19 (1968), 176-177
A $T_{1}$-complement for the reals
A. K. Steiner and E. F. Steiner PDF
Proc. Amer. Math. Soc. 19 (1968), 177-179
Some comments on the structure of compact decompositions of $S^{3}$
H. W. Lambert PDF
Proc. Amer. Math. Soc. 19 (1968), 180-184
Tychonoff cubes are coset spaces
Carl Eberhart PDF
Proc. Amer. Math. Soc. 19 (1968), 185-188
Inverse limits of perfectly normal spaces
Howard Cook and Ben Fitzpatrick PDF
Proc. Amer. Math. Soc. 19 (1968), 189-192
The Eilenberg-Moore, Rothenberg-Steenrod spectral sequence for $K$ theory
Ted Petrie PDF
Proc. Amer. Math. Soc. 19 (1968), 193-194
Homotopy types of ANR’s
J. M. Kister PDF
Proc. Amer. Math. Soc. 19 (1968), 195
A contact structure for the odd dimensional spherical space forms
Joseph A. Wolf PDF
Proc. Amer. Math. Soc. 19 (1968), 196
A problem on partitions connected with Waring’s problem
Shô Iseki PDF
Proc. Amer. Math. Soc. 19 (1968), 197-204
On a semiprimary ring
Kwangil Koh PDF
Proc. Amer. Math. Soc. 19 (1968), 205-208
On some characteristic properties of self-injective rings
Kwangil Koh PDF
Proc. Amer. Math. Soc. 19 (1968), 209-213
The existence of homomorphisms in compact connected Abelian groups
Gerald L. Itzkowitz PDF
Proc. Amer. Math. Soc. 19 (1968), 214-216
Lifting modular representations of finite groups
Burton Fein PDF
Proc. Amer. Math. Soc. 19 (1968), 217-221
Commutativity of the invariant differential operators on a symmetric space
William Smoke PDF
Proc. Amer. Math. Soc. 19 (1968), 222-224
Nonsingular rings
Francis L. Sandomierski PDF
Proc. Amer. Math. Soc. 19 (1968), 225-230
Asymptotic diophantine approximations and equivalent numbers
William W. Adams PDF
Proc. Amer. Math. Soc. 19 (1968), 231-235
On the Netto inversion number of a sequence
Dominique Foata PDF
Proc. Amer. Math. Soc. 19 (1968), 236-240
Nongenerators of rings
Homer Bechtell PDF
Proc. Amer. Math. Soc. 19 (1968), 241-245
On the restrict-induce map of group characters
D. L. Winter PDF
Proc. Amer. Math. Soc. 19 (1968), 246-248
A uniqueness theorem for certain two-point boundary value problems
James S. W. Wong PDF
Proc. Amer. Math. Soc. 19 (1968), 249-250
A note on the Koszul complex
J. A. Eagon and M. M. Fraser PDF
Proc. Amer. Math. Soc. 19 (1968), 251-252
The distance from $U(z)\cdot H^{p}$ to $1$
D. J. Newman PDF
Proc. Amer. Math. Soc. 19 (1968), 252-253
Killing knots
P. M. Rice PDF
Proc. Amer. Math. Soc. 19 (1968), 254